# SDR COEA2018111505807

- Difficulty date: November 15, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,113 hours, 30,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53671288200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 187945 NR 200099 HEAVY CHECK COE/MAJOR REPAIR: REAR FUSELAGE LT UPPER SKIN PANEL INTERIOR SURFACE HAS LEVEL 2 CORROSION BETWEEN FRAMES 41-42, STRINGERS 3L-4L. CORRECTIVE ACTION: REPAIRED PER SRAS ES-0089130-01...13814 DATED 12/4/2018.
